Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft and diarreah: does it get better? yeltom

Posted by laurarn on February 26, 2003, at 21:11:02

In reply to Re: Zoloft and diarreah: does it get better? laurarn, posted by yeltom on February 26, 2003, at 14:52:01

JohnV gave some excellent suggestions for helping with the diarrhea. Especially the one about drinking more fluids.

My diarrhea went completely away after a couple of weeks on Zoloft. It would come back with dosage increases and then once again go away. I hope this is your experience as well as Zoloft was the right med for me at the time.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:laurarn thread:203784
URL: http://www.dr-bob.org/babble/20030224/msgs/204157.html